# SDR DALA2017021801366

- Difficulty date: February 16, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 851-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD CUSP WEB HAS AREAS OF CORROSION FROM BS 851 - 870.  BLENDED, AND FOUND OUT OF LIMITS IAW SRM 53-00-55 1A. FABRICATED A DOUBLER AND RING DOUBLER.  INSTALLED IAW SRM 53-00-55 2R-4.
